# SDR GTIA050030

- Difficulty date: February 9, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FS 330, FS 1022-1041, FS 1041-1060, FS 1060-1079, FS 1079-1098, FS 1307 L-18L CUSP WEB CORRODED.  REMOVED CORROSION AND WEB, DRILLED AND LOCATED NEW WEB FITTING ALONG L18L, TREATED, PRIMED AND INSTALLED DOUBLER AND NEW WEB SECTION.  (M)
